MathSciNet Relay Station
MathSciNet bibliographic data
MR2499256 47H10 (47J25)
Olatinwo, Memudu Olaposi A generalization of some convergence results using a Jungck-Noor three-step iteration process in arbitrary Banach space. Fasc. Math. No. 40 (2008), 37–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement